# SDR COMA0460287

- Difficulty date: April 24, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 2,997 hours, 2,440 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: AE0804AA2
- Part serial: 1265
- Condition: Failed
- Location: Cockpit
- Part time: 13,352 hours, 13,081 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5527 DISPLAY COOL CAUTION MESSAGE.  REPLACED THE COCKPIT DISPLAY COOLING FAN.
